# SDR FDEA202111242929

- Difficulty date: November 24, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N110FE
- Make and model: Boeing 767-300
- Aircraft serial: 43542
- Aircraft time: 11,399 hours, 5,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  110     33-50  7324     24NOV21  CDG  FACT  U    EMERGENCY LIGHT GUARD IS BROKEN .   FACT 24NOV21 03:19   CDG U    R&R'D EMERGENCY LIGHT GUARD PER MM:33-51-08-4 , OPS  CHK OK .
